# SDR 07FDEA01149

- Difficulty date: March 27, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- Aircraft time: 39,637 hours, 27,669 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD DOOR EXTERNAL SKIN AT AFT LOWER EDGE HAS DISTORTED AND CRACKED SKIN.  BLENDED AREA IAW SRM 51-10-1 AND 52-00-2, ORIG MAT'L .063IN AFTER REWORK .061IN.   WITHIN LIMITS IAW SRM 52-00-2, FIG NR 1.  REMOVED DAMAGED ON SKIN EDGE AMOUNT OF MAT'L.  REMOVED WAS 0.003 WITHIN LIMITS IAW SRM 52-00-2 FIG NR 1.  HFEC IAW NTM 51-00-00 PT6.  NO CRACK NOTED.  TREATED AND PRIMED IAW SRM 51-10-2.  PREPPED AND PAINTED AREA IAW MM 51- 20-151-7.  CLASSIFIED AS MINOR REPAIR.
